# SDR IXXA20170801255

- Difficulty date: June 2, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,253 hours, 41,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T1903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FRAME INNER CHORD AT RIGHT SIDE RBL 89 STA 883.5 CRACKED. FRAME CHORD REPAIRED IAW ENGINEERING ORDER 53-767-5353.
